# SDR AALA20110106TUL13

- Difficulty date: January 6, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 57,678 hours, 29,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT CUSP CORROSION OUT OF LIMITS AT STATION 597 TO 599.  INSTALLED CUSP DOUBLER AT LEFT STATION 598 TO 655 PER AARD 53-20-00-16.
